# SDR USAA050785

- Difficulty date: June 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED .75 INCH, WING STATION 60.9735.  FABRICATED AND INSTALLED A NEW ANGLE IAW BOEING DRAWING 65-50820-362 AND SRM 51-40-02.  (M)
